# SDR FDEA201201190266

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Thrust Plate
- Part number: A53781984220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC THRUST PLATE AT FRAME 28 - 28 HAS 1" OF CORROSION BETWEEN SEAT TRACKS 4R AND 5R.  REMOVED CORROSION IAW SRM 51-74-10, MATERIAL LOSS OUT OF TOLERANCE IAW DWG A53781986.  R & R THRUST PLATE IAW FSRM 51-72-10 PAGES 1 THRU 3.
